# SDR VNAA2025050800068

- Difficulty date: May 8, 2025
- Submitted: May 8, 2025
- Operation: Air carrier
- Aircraft: N502AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10018
- Aircraft time: 48,206 hours, 37,484 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 601R142611
- Condition: Corroded
- Location: Zone 600 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HN00203426 DISCREPANCY: FOUND CORROSION AROUND FASTENER HOLES (MARKED WITH RED TAPE) ON R/H FLAP VANE ACTUATOR TRUNNION BODY (P# 601R14261-1) @ F.L.S. 24. CORRECTIVE ACTION: REFF.MWC HN00203955 FOR FABRICATION R/H FLAP VANE ACTUATOR TRUNNION BODY (P# 601R14261-1) @ F.L.S. 24.00.
